JournalsprimsVol. 45, No. 1pp. 187–225

On <em>p</em>-Adic Absolute CM-Periods II

  • Tomokazu Kashio

    Kyoto University, Japan
  • Hiroyuki Yoshida

    Kyoto University, Japan
On <em>p</em>-Adic Absolute CM-Periods II cover
Download PDF

Abstract

In part I of this paper, we studied the p-adic absolute CM-period symbol in the completely split case. We presented a conjecture which predicts the exact value of this symbol with supporting evidences. In this part II, we study the properties of this symbol in the general case and clarify its relation to p-adic periods.

Cite this article

Tomokazu Kashio, Hiroyuki Yoshida, On <em>p</em>-Adic Absolute CM-Periods II. Publ. Res. Inst. Math. Sci. 45 (2009), no. 1, pp. 187–225

DOI 10.2977/PRIMS/1234361158